MAUDE Adverse Event Report: HOLLISTER INCORPORATED ANCHORFAST GUARD; ANCHORFAST GUARD ORAL ENDOTRACHEAL TUBE FASTENER

HOLLISTER INCORPORATED ANCHORFAST GUARD; ANCHORFAST GUARD ORAL ENDOTRACHEAL TUBE FASTENER
Catalog Number 9800
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Device history review could not be conducted because the lot number was not provided.Root cause has not been determined.Only the di of the udi information was provided because the lot number was not known.
 
Event or Problem Description
It was reported that a skin injury was observed beneath the adhesive barrier cheek pad during removal of the hollister anchorfast guard device.It was reported that the device had been in place for 7 days and during a period of that time, the patient had been placed in the lateral position.It was reported that a medicated ointment and a skin barrier were used as treatment for the injury.Hollister has since provided education to the account.

Brand Name
ANCHORFAST GUARD
Common Device Name
ANCHORFAST GUARD ORAL ENDOTRACHEAL TUBE FASTENER
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
rebeca thomas
2000 hollister drive
libertyville, IL 60048-3781
2246022874
MDR Report Key24749193
Report Number1119193-2026-00035
Device Sequence Number9100927
Product Code CBH
UDI-Device Identifier00610075186518
UDI-Public(01)00610075186518
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number9800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight83 KG